Related Questions

Travatan lower pressure from 31 to 16, but have red eyes, starting eye color change, darkening skin. Should I put up with side effects or try cosopt?

Personal choice. The travatan is obviously doing its primary job: to lower the eye pressure to a safe level. But there are optional medications. If the side effects are troublesome and you would like to try alternatives, discuss with your ophthalmologist to trial another eyedrop of the many alternatives. Read more...

Dr told sister glaucoma eye drop cosopt has no side effects unless allergic. Is this true? Didn't advise travatan because eye color change side effect

side-effects. Allergy is an adverse effect to a medication that is caused by a reaction of the immune system. This is much different than an adverse reaction to a medication causing an undesired side-effect. Most medications can cause adverse effects in some persons who take them. Common side-effects and warnings can be found in the package insert. Your pharmacist is a good source for additional information. Read more...
Not true. But Cosopt is generally well tolerated. Does have side effects besides allergies. Can look these up. Travatan is a good first line agent, yes a side effect is darkening of light colored iris. Read more...